MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC SPINAL ANESTHESIA KIT: 25 GA X 9 CM; NEEDLE, CONDUCTION, ANESTHETI

ARROW INTERNATIONAL LLC SPINAL ANESTHESIA KIT: 25 GA X 9 CM; NEEDLE, CONDUCTION, ANESTHETI
Catalog Number ASK-24090-SPH
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the drug didn't make or keep the patient numb".No patient harm or injury.The patient status is reported as "fine".Associted to 9680794-2023-00926 and 9680794-2023-00927.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the drug didn't make or keep the patient numb".No patient harm or injury.The patient status is reported as "fine".Associated to 9680794-2023-00926 and 9680794-2023-00927.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of the medication being ineffective could not be confirmed.The potency of the bupivacaine met specifications according to the manufacture's coa.A device history record review was performed on the bupivacaine ampule with no evidence to suggest a manufacturing related cause.Therefore, the potential cause of this complaint could not be determined.No further action is required at this time.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
SPINAL ANESTHESIA KIT: 25 GA X 9 CM
Common Device Name
NEEDLE, CONDUCTION, ANESTHETI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNACIONAL DE CHIHUAHUA S.A. DE C.V
ave. washington 3701, edificio 4
colonia complejo industrial, las americas
chihuahua 31114
MX   31114
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18254908
Report Number9680794-2023-00928
Device Sequence Number6571702
Product Code BSP
UDI-Device Identifier10801902064070
UDI-Public10801902064070
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K911260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2025
Device Catalogue NumberASK-24090-SPH
Device Lot Number33F23F0069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexFemale